Related Questions

I missed my last shot I've been spotting & haven't gotten my period at all in the 3 years that I was on the Depo-Provera is that normal?

Yes. Not having a period is a common side effect of depo-provera. It's even the reason some women use it. Spotting sometimes occurs when the dose is wearing off or if you miss a dose. Read more...

I've been off the Depo-Provera shot for a year. I missed my period last month but I spotted on the day I was suppost to start. Whats my outcome?

Please Clarify. There is nothing in your question on which to base an answer. Are you wondering if you are pregnant? Were you sexual during an ovulation period? What does depo have to do with the current situation since it has been a year and you have had periods since? What do you mean by the word "outcome"? Read more...

Tuesday will be two weeks since I've had the Depo-Provera shot. I'm expecting my period tomorrow. Is it possible to miss my period b/c of the shot this early?

Yes. First of all, the depo shot is usually given at the time of a period. Given that you suggest that this was given mid-cycle, you will probably get a period, but it will be slightly delayed from when you expected it to occur. Read more...

I recently received the Depo-Provera shot after having a cyst found on my ovaries. I did have unprotected sex a day after the shot. I missed my period the la?

Depo shot. If you received the shot (150mcg) at the right time in your cycel - ie just as your period was starting - it should have protected you. That is the nice thing with the shot - its protective once its dosed. However, if you got the shot at any other time it might not work until your next cycle. The best thing to do is check a pregnancy test. Read more...